# SDR 98FDEA00181

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65159784
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-02-1, 2) ON LOAD TENSION STRAP BS 870, RBL 35 TO 50.  *S/D*  REPAIRED BS 870 LOAD TENSION STRAP AT RBL 30 TO 60 IAW FED-EX EA 7-5310-37605.
